# SDR A6WA201441950

- Difficulty date: September 10, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 34,576 hours, 33,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTS ROW 6 - 9 INOPERATIVE & LOWER RT EMER EXIT LIGHT INOPERATIVE.
